# SDR SIMA20220831003

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 50,032 hours, 46,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA RIVETS PULLING THROUGH SKIN AT PREVIOUSLY DEFERRED DENT ON FUSELAGE AT FR 60-61 STR 17-18L. MAJOR REPAIR.-C/A-ACCOMPLISHED MAJOR REPAIR OF FUSELAGE SKIN AT FR 61 STGR 17L-18L IAW ERS-EM-5300-4619 AND SRM 53-31-01-RE. SEE TURNOVER FOR DETAILS
